Show simple item record

Spontaneous reporting of toxic epidermal necrolysis, Stevens-Stevens-Johnson Syndrome Johnson Syndrome and erythema multiforme associated with antineoplastic and immunomodulating agents

dc.contributor.authorOrdóñez Fernández, Lucía 
dc.contributor.authorSalgueiro Vázquez, Esther 
dc.contributor.authorJimeno Demuth, Francisco José 
dc.contributor.authorManso Rodríguez, Gloria 
dc.date.accessioned2014-03-14T07:43:10Z
dc.date.available2014-03-14T07:43:10Z
dc.date.issued2013
dc.identifier.issn0114-5916
dc.identifier.urihttp://hdl.handle.net/10651/24076
dc.format.extentp. 840-841
dc.language.isoeng
dc.relation.ispartofDrug Safety
dc.rights©,
dc.sourceWOK
dc.titleSpontaneous reporting of toxic epidermal necrolysis, Stevens-Stevens-Johnson Syndrome Johnson Syndrome and erythema multiforme associated with antineoplastic and immunomodulating agentseng
dc.typeconference outputspa
dc.identifier.local20140979


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record